Nash Equilibrium-based Geometric Pattern Formation Control for Nonholonomic Mobile Robots

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 168
  • Download : 4
Publisher
Techno-Press
Issue Date
2014-01
Language
English
Citation

Advances in Robotics Research, v.1, no.1, pp.041 - 059

ISSN
2287-4976
DOI
10.12989/arr.2014.1.1.014
URI
http://hdl.handle.net/10203/191274
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0